# SDR SWAA2017092716696

- Difficulty date: September 25, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 50,063 hours, 29,295 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26123012
- Part serial: B4166
- Condition: Blown
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY, AFTER VI, TAKE OFF DECISION SPEED, HIGH SPEED VIOLENT SHAKE PRIOR TO ROTATION.  MAIN LANDING GEAR TIRE BLOWN.  R&R NR 2 MAIN LANDING GEAR WHEEL ASSEMBLY PER AMM.
